# SDR AALA201805319018

- Difficulty date: May 30, 2018
- Submitted: May 31, 2018
- Operation: Air carrier
- Aircraft: N584UW
- Make and model: Airbus A321-231
- Aircraft serial: 6194
- Aircraft time: 13,600 hours, 5,307 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Bottle
- Condition: Low Pressure
- Location: L4 Door Assist
- Stage of operation: NR
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

FLIGHT ATTENDANT PANEL INDICATED L4 DOOR, CHECK DOOR PRESSURE.  SERVICED THE DOOR ASSIST BOTTLE IAW AMM 52-10-00.
